# SDR IPXA12671456

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587690
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMAGE ABOUT 1.0" X 0.3"X 0.114" AND 3" X 3.2"X0.1" AT STA 644, RBL 83 CUT OUT THE UPPER SKIN AND CORE WITH DIMENSION LXW=4.1"X3.5". REPAIR IAW REV:52, SRM 53-00-50.  REPAIR GENERAL FIGURE 201 PARA.4D.
